# SDR ASAA12511605

- Difficulty date: May 28, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 5,363 hours, 1,710 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Switch
- Part number: QA07995
- Part serial: 804633
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 5,362 hours, 1,708 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FUEL FILTER BYPASS LIGHT CAME ON AFTER TAKEOFF.  LIGHT REMAINED ON DURING CLIMB AND LEVEL OFF/ CRUSE AT 10 000.  LIGHT EXTINGUISHED DURING DECENT AND REMAINED OFF THRU LANDING.  ACFT GROUNDED.  DIV TIME 15 MIN. NO 90 DAY HISTORY. ACCOMP TASK 73-00-00-810-801-F00 EEC BITE. NO RECENT FAULTS OR FAULT HISTORY LOGGED. ACCOMPLISHED TASK 73-05-00-810-801-F00 FUEL FILTER BYPASS LIGHT ON STEPS A THRU E(5)(B) TEST NORMAL. STEPS H (1) AND (2) IMPENDING BYPASS CK'S GOOD. NR 2 ENG FUEL FILTER DIFF PRES S/W CHANGED AS A PRECAUTION REF TASK 73-34-01-000-801-F00 AND 400-801-F00.  OPS NORMAL. TASK 73-21-00-700-804-F00 (EEC BITE) AND TASK 71-00-00-700-801-F00 (IDLE POWER LEAK CHECK) OPS NORMAL.
